# SDR ASOA20130702182

- Difficulty date: July 2, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 29,723 hours, 16,495 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009409SD
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  LT AILERON PCA ATTACHMENT BRACKET HAS MIGRATED HAT BUSHING.   R & R LT AILERON PCA FITTING IAW EC5750-01177.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
